International Journal of Scientific and Research Publications

IJSRP, Volume 5, Issue 3, March 2015 Edition [ISSN 2250-3153]


On the cubic equation with four unknowns x3+y3 = 14zw2
      S.Vidhyalakshmi T.R.Usha Rani , M.A.Gopalan,V.Krithika
Abstract: The sequences of integral solutions to the cubic equation with four variables are obtained. A few properties among the solutions are also presented.

Reference this Research Paper (copy & paste below code):

S.Vidhyalakshmi T.R.Usha Rani , M.A.Gopalan,V.Krithika (2018); On the cubic equation with four unknowns x3+y3 = 14zw2; Int J Sci Res Publ 5(3) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0315.php?rp=P393751
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.